# SDR A6WA202102057608

- Difficulty date: January 31, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R31145140
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS 555.00, RBL 42, HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS 555.00, RBL 42, BLENDED AREA MEASURES  1.510 L X 1.160 W, REF BOMBARDIER REO: 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012. PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 555.00, RBL 42, REF BOMBARDIER REO: 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART 1.  51-20-06, REV 42. NO INDICATION NOTED.  ET TESTER SN: 60007150515 CAL DUE: 10-09-2021.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 555.00, RBL 42, REF BOMBARDIER REO 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART 4 51-00-001, REV 42. MINIMUM REMAINING THICKNESS 0.071. UT GAUGE SN:151136107 CAL DUE: 09-16-2021.  EVALUATED BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 555.00, RBL 42, AND FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012.  RESTORED SURFACE PROTECTION OF REWORKED AREA REF BOMBARDIER REO 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012.
